# SDR CA061016005

- Difficulty date: October 12, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 36,524 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 79266941
- Part serial: 3031
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DESCENT THE CREW OBSERVED A GYRO FLAG AND THE A/P DISENGAGED. THE COMPASS BEGAN TO OSCILLATE WITH A COMPARATOR FAIL LIGHT INDICATION.  THE AIRCRAFT RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 VG AND THE AIRCRAFT WAS RETURNED TO SERVICE AFTER SATISFACTORY GROUND TEST. (TC NR 20061016005)
